Alert archive / New York / River Flood Warnings in 2015
River Flood Warning 4, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Apr 10, 2015, 3:16 PM EDT for Schoharie County, New York. It took effect at Apr 10, 2015, 9:29 PM EDT. It was in force for 53 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2015, 3:16 PM EDT (19:16 UTC)
- In effect from
- Apr 10, 2015, 9:29 PM EDT
- Expired
- Apr 13, 2015, 2:00 AM EDT
- In force
- 53 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- Minor
County Schoharie County, NY
The radar
The Albany radar (KENX), 35 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Schoharie Creek at Gilboa Dam (GILN6).
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01350100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
112
WGUS41 KALY 101916
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
316 PM EDT FRI APR 10 2015
NYC095-110716-
/O.NEW.KALY.FL.W.0004.150411T0129Z-150413T0600Z/
/GILN6.1.ER.150411T0129Z.150411T0600Z.150413T0000Z.NO/
316 PM EDT FRI APR 10 2015
The National Weather Service in Albany has issued a
* Flood Warning for
The Schoharie Creek At Gilboa Dam.
* From this evening until late Sunday night.
* At 2 PM Friday the stage was...1129 feet.
* Temporary Flood stage is 1130.5 feet.
* Forecast...The river is forecast to reach temporary flood stage
by 9 PM Friday and forecast to continue to rise to near 1131 feet
around 2 AM Saturday. The river is forecast to fall below temporary
flood stage after 8 PM Sunday.
* Impact...while the reservoir pool elevation is forecast to slightly
exceed the temporary flood stage of 1130.5 feet...outflows are only
forecast to reach approximately 2,500 cfs due to current reservoir
operations. This will cause a significant within bank rise on the
Schoharie Creek but will not cause flooding.
&&
Fld Observed Forecast
8 pm 2 am 8 am 2 pm 8 pm
Location Stg Stg Day Time Fri Sat Sat Sat Sat
Schoharie Creek
Gilboa Dam 1130.5 1129.3 Fri 2 PM 1130.4 1130.8 1130.8
1130.7 1130.6
&&
LAT...LON 4247 7449 4234 7451 4238 7435 4249 7434
$$7 follow-up statements
522
WGUS81 KALY 110225
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1025 PM EDT FRI APR 10 2015
NYC095-111425-
/O.EXT.KALY.FL.W.0004.000000T0000Z-150413T1200Z/
/GILN6.1.ER.150410T2337Z.150411T1200Z.150413T0600Z.NO/
1025 PM EDT FRI APR 10 2015
The Flood Warning continues for
The Schoharie Creek At Gilboa Dam.
* Until Monday morning.
* At 9 PM Friday the stage was 1130.6 feet.
* Temporary Flood stage is 1130.5 feet.
* The reservoir is forecast to continue rising to near 1131.1 feet by 8 AM
Saturday and forecast to continue to hold around 1131 feet through Sunday.
The reservoir is forecast to fall below temporary flood stage after 2 AM
early Monday morning.
* Impact...At 1132 feet...While the reservoir pool elevation is forecast to slightly
exceed the temporary flood stage of 1130.5 feet...outflows are only
forecast to reach approximately 3,500 cfs due to current reservoir
operations. This will cause a significant within bank rise on the
Schoharie Creek but will not cause flooding.
&&
Fld Observed Forecast
2 am 8 am 2 pm 8 pm 2 am
Location Stg Stg Day Time Sat Sat Sat Sat Sun
Schoharie Creek
Gilboa Dam 1130.5 1130.6 Fri 9 PM 1130.9 1131.1 1131.1 1130.9 1130.8
&&
LAT...LON 4247 7449 4234 7451 4238 7435 4249 7434
$$249
WGUS81 KALY 110228
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1028 PM EDT FRI APR 10 2015
NYC095-111428-
/O.CON.KALY.FL.W.0004.000000T0000Z-150413T1200Z/
/GILN6.1.ER.150410T2337Z.150411T1200Z.150413T0600Z.NO/
1028 PM EDT FRI APR 10 2015
The Flood Warning continues for
The Schoharie Creek At Gilboa Dam.
* Until Monday morning.
* At 9 PM Friday the stage was 1130.6 feet.
* Temporary Flood stage is 1130.5 feet.
* The reservoir is forecast to continue rising to near 1131.1 feet by 8 AM
Saturday and forecast to continue to hold around 1131 feet through Sunday.
The reservoir is forecast to fall below temporary flood stage after 2 AM
early Monday morning.
* Impact...While the reservoir pool elevation is forecast to slightly
exceed the temporary flood stage of 1130.5 feet...outflows are only
forecast to reach approximately 3,500 cfs due to current reservoir
operations. This will cause a significant within bank rise on the
Schoharie Creek but will not cause flooding.
&&
Fld Observed Forecast
2 am 8 am 2 pm 8 pm 2 am
Location Stg Stg Day Time Sat Sat Sat Sat Sun
Schoharie Creek
Gilboa Dam 1130.5 1130.6 Fri 9 PM 1130.9 1131.1 1131.1 1130.9 1130.8
&&
LAT...LON 4247 7449 4234 7451 4238 7435 4249 7434
$$082
WGUS81 KALY 111225
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
825 AM EDT SAT APR 11 2015
NYC095-120025-
/O.CON.KALY.FL.W.0004.000000T0000Z-150413T1200Z/
/GILN6.1.ER.150410T2337Z.150411T0650Z.150413T0600Z.NO/
825 AM EDT SAT APR 11 2015
The Flood Warning continues for
The Schoharie Creek At Gilboa Dam.
* Until Monday morning.
* At 7 AM Saturday the stage was 1130.7 feet.
* Temporary Flood stage is 1130.5 feet.
* The reservoir is forecast to continue near the 1130.5 foot flood stage
into Sunday. The reservoir is forecast to fall below the temporary flood
stage after 2 AM early Monday morning.
* Impact...While the reservoir pool elevation is forecast to slightly
exceed the temporary flood stage of 1130.5 feet...outflows are only
forecast to reach approximately 3,500 cfs due to current reservoir
operations...but will continue to fall throughout the day. This will
cause a significant within bank rise on the Schoharie Creek but will
not cause flooding.
&&
Fld Observed Forecast
8 pm 2 am 8 am 2 pm 8 pm
Location Stg Stg Day Time Sat Sun Sun Sun Sun
Schoharie Creek
Gilboa Dam 1130.5 1130.7 Sat 07 AM 1130.6 1130.6 1130.6
1130.6 1130.5
&&
LAT...LON 4247 7449 4234 7451 4238 7435 4249 7434
$$976
WGUS81 KALY 111536
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1136 AM EDT SAT APR 11 2015
NYC095-120336-
/O.EXT.KALY.FL.W.0004.000000T0000Z-000000T0000Z/
/GILN6.1.ER.150410T2337Z.150411T1800Z.000000T0000Z.NO/
1136 AM EDT SAT APR 11 2015
...Flood Warning now in effect until further notice...
The Flood Warning continues for
The Schoharie Creek At Gilboa Dam.
* Until further notice.
* At 10 AM Saturday the stage was 1130.6 feet.
* Temporary Flood stage is 1130.5 feet.
* The reservoir is forecast to continue near the 1130.5 foot temporary
flood stage into Monday.
* Impact...While the reservoir pool elevation is slightly above the
temporary flood stage of 1130.5 feet. Outflows of around 3,000 cfs are
occurring due to current reservoir operations...and will continue to fall.
This has caused significant within bank rises on the Schoharie Creek but will
not cause flooding.
&&
Fld Observed Forecast
2 pm 8 pm 2 am 8 am 2 pm
Location Stg Stg Day Time Sat Sat Sun Sun Sun
Schoharie Creek
Gilboa Dam 1130.5 1130.6 Sat 10 AM 1130.8 1130.7 1130.7
1130.6 1130.6
&&
LAT...LON 4247 7449 4234 7451 4238 7435 4249 7434
$$278
WGUS81 KALY 120227
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1027 PM EDT SAT APR 11 2015
NYC095-121427-
/O.CON.KALY.FL.W.0004.000000T0000Z-000000T0000Z/
/GILN6.1.ER.150410T2337Z.150411T0650Z.000000T0000Z.NO/
1027 PM EDT SAT APR 11 2015
The Flood Warning continues for
The Schoharie Creek At Gilboa Dam.
* Until further notice.
* At 9 PM Saturday the stage was 1130.6 feet.
* Temporary Flood stage is 1130.5 feet.
* Forecast...The reservoir level is expected to remain at or just slighly above
temporary flood stage until further notice.
* Impact...The reservoir pool elevation is slightly above the
temporary flood stage of 1130.5 feet. Outflows of around 2,500 cfs are
occurring due to current reservoir operations...and will continue to fall.
This has caused significant within bank rises on the Schoharie Creek but will
not cause flooding.
&&
Fld Observed Forecast
2 am 8 am 2 pm 8 pm 2 am
Location Stg Stg Day Time Sun Sun Sun Sun Mon
Schoharie Creek
Gilboa Dam 1130.5 1130.6 Sat 9 PM 1130.6 1130.5 1130.5 1130.5 1130.5
&&
LAT...LON 4247 7449 4234 7451 4238 7435 4249 7434
$$020
WGUS81 KALY 121338
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
938 AM EDT SUN APR 12 2015
NYC095-130138-
/O.CON.KALY.FL.W.0004.000000T0000Z-000000T0000Z/
/GILN6.1.ER.150410T2337Z.150411T0650Z.000000T0000Z.NO/
938 AM EDT SUN APR 12 2015
The Flood Warning continues for
The Schoharie Creek At Gilboa Dam.
* Until further notice.
* At 9 AM Sunday the stage was 1130.5 feet.
* Temporary Flood stage is 1130.5 feet.
* Forecast...The reservoir level is expected to remain at or just slighly above
temporary flood stage until further notice.
* Impact...The reservoir pool elevation is slightly above the
temporary flood stage of 1130.5 feet. Outflows of around 1500 cfs...are
occurring due to current reservoir operations...and will continue to fall.
This has caused significant within bank rises on the Schoharie Creek but will
not cause flooding.
&&
Fld Observed Forecast
2 pm 8 pm 2 am 8 am 2 pm
Location Stg Stg Day Time Sun Sun Mon Mon Mon
Schoharie Creek
Gilboa Dam 1130.5 1130.2 Sun 09 AM 1130.5 1130.5 1130.5
1130.5 1130.5
&&
LAT...LON 4247 7449 4234 7451 4238 7435 4249 7434
$$842
WGUS81 KALY 130131
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
931 PM EDT SUN APR 12 2015
NYC095-130201-
/O.CAN.KALY.FL.W.0004.000000T0000Z-150413T0131Z/
/GILN6.1.ER.150410T2337Z.150411T0650Z.150411T1730Z.NO/
931 PM EDT SUN APR 12 2015
The Flood Warning is cancelled for
The Schoharie Creek At Gilboa Dam.
* At 9 PM Sunday the stage was 1130.4 feet.
* Temporary flood stage is 1130.5 feet.
* Impact...The reservoir pool elevation is now just below the
temporary flood stage of 1130.5 feet. Outflows of around 1500 cfs are
occurring due to current reservoir operations...and will continue to fall.
This has caused significant within bank rises on the Schoharie Creek but will
not cause flooding.
&&
Fld Observed Forecast
8 pm 2 am 8 am 2 pm 8 pm
Location Stg Stg Day Time Sun Mon Mon Mon Mon
Schoharie Creek
Gilboa Dam 1130.5 1130.2 Sun 9 PM 1130.3 1130.3 1130.3 1130.3 1130.3
&&
LAT...LON 4247 7449 4234 7451 4238 7435 4249 7434
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Apr 10, 2:08 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Apr 10, 2:08 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 208 PM EDT FRI APR 10 2015 .SYNOPSIS... A WARM FRONT WILL CONTINUE TO MOVE NORTHWARD ACROSS THE REGION ALONG WITH SHOWERS AND A FEW THUNDERSTORMS. A COLD FRONT WILL MOVE ACROSS THE REGION LATER THIS AFTERNOON AND EARLY EVENING WITH MORE SHOWERS AND ISOLATED THUNDERSTORMS. MAINLY DRY AND BRISK CONDITIONS OPEN THE WEEKEND...WITH JUST A FEW SHOWERS NORTH AND WEST OF THE CAPITAL REGION. SUNNY AND MILD CONDITIONS ARE THEN EXPECTED FOR SUNDAY INTO MONDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... GRADUALLY WARMING UP ACROSS THE AREA. TEMPERATURES RANGE FROM THE UPPER 30S INTO THE LOWER 50S. COLDEST TEMPERATURES JUST EAST OF THE HIGHER HIGHER OF SOUTHERN VERMONT INTO THE BERKSHIRES AND IN PORTION OF THE MOHAWK VALLEY. THE FEW BREAKS IN THE CLOUDS HAVE FILLED BACK IN. THE 12Z KALY SOUNDING SHOWS A VERY STRONG LOW-LEVEL PRE WARM FRONTAL MARINE-LIKE INVERSION IN THE BOUNDARY LAYER /H925-H850/. THIS LID WILL LIKELY ERODE WITH THE WARM FRONTAL PASSAGE THIS AFTERNOON...AND THEN THE COLD FRONT MOVING TOWARD WRN NY WILL QUICKLY FOLLOW. SHOWERS AND SOME EMBEDDED THUNDERSTORMS WILL PRECEDE AND ACCOMPANY THE COLD FRONT AS IT TRACKS EASTWARD LATER THIS AFTERNOON. AT THIS TIME...IT APPEARS THAT INSTABILITY SHOULD REMAIN RATHER WEAK...AND ALSO THE STRONGER UPPER LEVEL DYNAMICS PASS MAINLY TO OUR N AND W. HIGHER RES MODELS SUGGEST THAT AREAL COVERAGE OF SHOWERS/THUNDERSTORMS WITH THE COLD FRONT REMAINS GENERALLY ISOLATED TO SCATTERED. WILL INDICATE MAINLY HIGH CHC POPS FOR THIS AFTERNOON...WITH SOME AREAS OF LIKELY POPS ACROSS SOUTHERN AREAS...AS WELL AS ACROSS THE WESTERN ADIRONDACKS. ONLY MINOR ADJUSTMENTS TO MAX TEMPS WITHHI9GHS EXPECTED TO BE MAINLY IN THE 50S. WINDS WILL REMAIN BRISK FROM THE SOUTH TO SOUTHEAST INTO THE EARLY PM AT 15-25 MPH...ESP ACROSS HIGHER ELEVATIONS OF THE TACONICS/GREENS AND BERKSHIRES. WINDS WILL BECOME SOUTH TO SOUTHWEST AT SIMILAR SPEEDS THIS AFTERNOON. AS THE FRONT PASSES...EVEN STRONGER WIND GUSTS WILL BE POSSIBLE...ESP ACROSS THE WESTERN ADIRONDACKS WHERE SOME GUSTS OF 35-45 MPH COULD OCCUR. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/... TONIGHT...EVENING SHOWERS WILL REMAIN POSSIBLE FOR AREAS NEAR AND E OF THE HUDSON RIVER VALLEY. SKIES SHOULD THEN BECOME CLEAR TO PARTLY CLOUDY...BEFORE CLOUDS AND SOME RAIN/SNOW SHOWERS INCREASE ACROSS THE WESTERN ADIRONDACKS AS THE MAIN UPPER LEVEL TROUGH APPROACHES. SOME LIGHT SNOWFALL ACCUMS OF AN INCH OR LESS WILL BE POSSIBLE IN THESE AREAS. MIN TEMPS SHOULD FALL INTO THE 30S TO LOWER 40S. SATURDAY...THE AFOREMENTIONED UPPER LEVEL TROUGH WILL MOVE ACROSS THE REGION IN THE MORNING. THIS WILL BRING A PERIOD OF CLOUDS...AND ISOLATED TO SCATTERED SHOWERS OF RAIN/SNOW...MAINLY ACROSS THE ADIRONDACKS...MOHAWK VALLEY...UPPER HUDSON VALLEY AND SOUTHERN VT. SHOWERS SHOULD DECREASE IN AREAL COVERAGE IN THE AFTERNOON AS THE TROUGH PASSES. HOWEVER...WINDS WILL REMAIN RATHER STRONG THROUGH SATURDAY AS DEEP MIXING OCCURS. EXPECT WIND GUSTS TO REACH 35-45 MPH IN MANY AREAS FROM LATE MORNING INTO THE AFTERNOON...STRONGEST IN CLOSE PROXIMITY TO THE MOHAWK RIVER VALLEY/CAPITAL REGION AND BERKSHIRES. MAX TEMPS SHOULD REACH THE LOWER/MID 50S IN VALLEYS...AND 40S ACROSS HIGHER TERRAIN...ALTHOUGH SOME OF THE HIGHER PEAKS OF THE SOUTHERN ADIRONDACKS AND SOUTHERN VT MAY ONLY REACH THE 30S. SAT NT-SUNDAY...HIGH PRESSURE BUILDS IN FROM THE SOUTHWEST...ALLOWING FOR MAINLY CLEAR SKIES SAT NT...AND SUNNY SKIES ON SUNDAY. SAT NT/SUN AM MINS WILL BE RATHER COOL...GENERALLY IN THE 20S TO LOWER 30S. SUN AFTERNOON MAXES SHOULD BE QUITE MILD WITH LIGHT WINDS...WITH LOWER/MID 60S IN VALLEYS AND MAINLY 50S ACROSS HIGHER ELEVATIONS. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... WE BEGIN THIS LONG TERM PORTION OF THE FORECAST UNDER TRANQUIL CONDITIONS AS SURFACE HIGH SLIDES OFF THE MIDDLE ATLANTIC COAST SUNDAY NIGHT. THIS WILL KEEP SKIES MOSTLY CLEAR WITH NEAR SEASONABLE TEMPERATURES. MEANWHILE...RATHER STRONG AND FAST MOVING PACIFIC ENERGY COMES ASHORE ACROSS THE PACIFIC NORTHWEST AND EJECTS OUT ONTO THE NORTHERN PLAINS. AS THE SURFACE HIGH SLIDES WELL OFFSHORE...THE RETURN FLOW COMBINING WITH THE AFOREMENTIONED PACIFIC ENERGY WILL ALLOW DEEPER MOISTURE TRANSPORT FROM THE GULF TO BECOME ENTRAINED ACROSS THE MISSISSIPPI RIVER VALLEY FOR EARLY NEXT WEEK. THE IMPACT FOR OUR REGION WILL BE AN INCREASE IN CLOUD COVERAGE THROUGH MONDAY WITH THE CHANCE OF SHOWERS ARRIVING MONDAY NIGHT WITH THE FRONTAL BOUNDARY. QPF FROM THE GLOBAL MODELS CONTINUE TO SHOW TRENDS OF A BIT HIGHER AMOUNTS. IN THE WAKE OF THE FROPA...IMPROVING CONDITIONS EXPECTED THROUGH THE DAY TUESDAY. HOWEVER..CYCLONIC FLOW ALOFT MAY KEEP CLOUDS AND ISOLATED SHOWERS ACROSS THE TERRAIN. TEMPERATURES WILL BE SEASONABLE COOL WITH MAINLY 50S AND LOWER 60S EXPECTED. TUESDAY NIGHT INTO THURSDAY...HIGH PRESSURE FROM THE SURFACE TO ALOFT WILL NOT ONLY KEEP OUR WEATHER TRANQUIL...BUT WITH THERMAL PROFILES MODERATING AND MID APRIL SUNSHINE IT WILL FEEL MORE LIKE SPRING THROUGH THE MID WEEK PERIOD. AVERAGE HIGHS CLIMB WELL INTO THE 60S FOR VALLEY LOCATIONS AND PERHAPS NEAR 70F WITH FAVORABLE DOWNSLOPING WITHIN THE DEVELOPING SOUTHWEST FLOW REGIME AND OVERNIGHT LOWS FROM THE 30S ACROSS THE TERRAIN TO 40S ELSEWHERE. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... AN OCCLUDED FRONT WILL MOVE ACROSS ERN NY AND WRN NEW ENGLAND THIS AFTERNOON INTO THE EARLY EVENING WITH SOME SHOWERS AND ISOLATED THUNDERSTORMS. AN UPPER LEVEL DISTURBANCE WILL MOVE THROUGH OVERNIGHT INTO TOMORROW MORNING WITH SOME SCT SHOWERS MAINLY NORTH AND WEST OF THE HUDSON RIVER VALLEY. HIGH PRESSURE WILL GRADUALLY RIDGE IN FROM THE OHIO VALLEY TOMORROW NIGHT WITH DECREASING WINDS. CONDITIONS RANGE FROM LIFR/IFR AT KPOU/KPSF TO LOW MVFR AT KALB/KGFL WITH AN APPROACHING BAND OF SHOWERS AND ISOLATED THUNDERSTORMS. EXPECT CONDITIONS TO REMAIN IN IFR/LOW MVFR RANGES PRIOR TO 00Z/SAT...BEFORE AN IMPROVEMENT TO HIGH MVFR CIGS AND VFR LEVELS. THE CIGS/VSBYS WILL INCREASE TO VFR LEVELS IN THE WAKE OF THE FRONTAL BOUNDARY BTWN 00Z-04Z/SAT. THE POST FRONTAL WINDS WILL INCREASE DUE TO THE STRENGTHENING SFC PRESSURE GRADIENT WITH THE DEPARTING CYCLONE INTO ERN QUEBEC...AND HIGH PRESSURE OVER THE MIDWEST AND OHIO VALLEY. THE WINDS WILL VEER FROM THE S TO SW AT 10-15 KTS WITH SOME GUSTS IN THE 20-25 KT RANGE BTWN 18Z-00Z/SAT. THE WINDS WILL SHIFT TO SW TO W AT 10-20 KTS WITH SOME GUSTS AROUND 25 KTS AT KALB/KPSF AROUND MIDNIGHT. THE WINDS WILL CONTINUE FROM THE WEST AT 10-18 KTS AFTER 14Z/SAT WITH SOME GUSTS AROUND 30 KTS AT KPSF/KALB. OUTLOOK... SAT-PM-SAT NIGHT: LOW OPERATIONAL IMPACT. BREEZY NO SIG WX. SUNDAY: NO OPERATIONAL IMPACT. NO SIG WX. SUNDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. MONDAY: NO OPERATIONAL IMPACT. NO SIG WX. MONDAY NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA. TUESDAY: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA. && .FIRE WEATHER... NO FIRE WEATHER CONCERNS ANTICIPATED THROUGH TODAY DUE TO EXPECTED WET AND UNSETTLED CONDITIONS AND MAINLY COOL WEATHER. A WARM FRONT WILL MOVE NORTHWARD ACROSS THE REGION THIS MORNING...BRINGING RAIN AND A FEW THUNDERSTORMS. A MILDER AIR MASS WILL BRIEFLY BUILD IN FOR THIS AFTERNOON...BEFORE A COLD FRONT MOVES ACROSS THE REGION LATER THIS AFTERNOON AND EARLY EVENING WITH MORE SHOWERS AND ISOLATED THUNDERSTORMS. MAINLY DRY AND BRISK CONDITIONS OPEN THE WEEKEND...WITH JUST A FEW SHOWERS NORTH AND WEST OF THE CAPITAL REGION. SUNNY AND MILD CONDITIONS ARE THEN EXPECTED FOR SUNDAY. && .HYDROLOGY... A WARM FRONT WILL LIFT NORTHWARD ACROSS THE REGION TODAY...BEFORE A COLD FRONT MOVES ACROSS FROM THE WEST THIS AFTERNOON AND EVENING. PERIODS OF RAIN...ALONG WITH A FEW THUNDERSTORMS...WILL OCCUR WITH THESE FEATURES TODAY. RAINFALL AMTS OVERNIGHT GENERALLY RANGED FROM ONE QUARTER TO ONE HALF INCH. ANOTHER ONE TENTH TO ONE QUARTER INCH OF RAINFALL IS EXPECTED THROUGH TODAY. THE LATEST MMEFS /ENSEMBLE GUIDANCE/ INDICATES RIVER LEVELS WILL RISE BY EARLY IN THE WEEKEND...WITH SEVERAL POINTS POTENTIALLY APPROACHING ACTION STAGE. THE ONLY POINT THAT MAY REACH MINOR FLOOD STAGE IS GILBOA. WE WILL CONTINUE TO WATCH THE POTENTIAL FOR RIVER RISES OVER THE NEXT DAY OR TWO. WIDESPREAD FLOODING IS NOT EXPECTED AT THIS TIME...BUT SIGNIFICANT WITHIN BANK RISES ARE POSSIBLE. COOLER AND DRIER WEATHER RETURNS ON SATURDAY...ALTHOUGH A FEW PASSING RAIN OR SNOW SHOWERS WILL BE POSSIBLE PRODUCING QPF OF LESS THAN ONE TENTH OF AN INCH. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...KL/WASULA NEAR TERM...IAA/KL/WASULA SHORT TERM...KL LONG TERM...BGM AVIATION...WASULA FIRE WEATHER...KL/BGM/WASULA HYDROLOGY...KL/BGM/WASULA
Hazardous weather outlook, Apr 10, 6:11 AM EDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 611 AM EDT FRI APR 10 2015 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-111100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 611 AM EDT FRI APR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF NON SEVERE THUNDERSTORMS TODAY...AS A WARM FRONT...FOLLOWED BY A COLD FRONT MOVE ACROSS THE REGION. ANY THUNDERSTORMS WOULD MOVE FROM THE WEST SOUTHWEST...TOWARD THE EAST NORTHEAST AT 35 TO 45 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
River Flood Warnings in New York, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.